Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What medication can be taken to treat nerve and physiological problems ?

doctor has advised me for Big plus& bupronxl300 medicines ,i am perfectly fine with no sugar,thyroid, liver problem or any thin ,doctor says that i have some nerve&physolgical problems that ma be the cause for not havig intercorrce my age 33 5ft8inches male and medicine f-gem m-gem
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
You have not stated the reason for why you are not able to have an intercourse. Is it that you dont feel like or is it that you dont attain an erection or is it that you ejaculate early or there is any other reason. The treatment can be done or planned only after detailed information about these aspects.
A good intercourse needs good physical as well as psychological well being. Do consult a psychiatrist who would like to assist you in dealing with this problem.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor